# SDR SIMA20120228004

- Difficulty date: February 28, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 19,674 hours, 17,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Defective
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND MAIN CABIN DOOR MOUNTED EMERGENCY LIGHT DIM.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED MAIN DOOR EXTERNAL EMERGENCY LAMP IAW EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A OPERATIONAL WAS CHECK GOOD.  THE AIRCRAFT RETURNED TO SERVICE.
